Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bakushinskii, Anatolii Borisovich

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 63
Presentations: 1

Number of views:
This page:3293
Abstract pages:11933
Full texts:5104
References:678
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person24754
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211172

Publications in Math-Net.Ru
2020
1. A. B. Bakushinskii, A. S. Leonov, “Numerical solution of an inverse multifrequency problem in scalar acoustics”, Zh. Vychisl. Mat. Mat. Fiz., 60:6 (2020),  1013–1026  mathnet  elib; Comput. Math. Math. Phys., 60:6 (2020), 987–999  isi  scopus
2. A. B. Bakushinskii, M. Yu. Kokurin, M. M. Kokurin, “Direct and converse theorems for iterative methods of solving irregular operator equations and finite difference methods for solving ill-posed Cauchy problems”, Zh. Vychisl. Mat. Mat. Fiz., 60:6 (2020),  939–962  mathnet  elib; Comput. Math. Math. Phys., 60:6 (2020), 915–937  isi  scopus
2019
3. A. B. Bakushinsky, A. S. Leonov, “Numerical solution to a three-dimensional coefficient inverse problem for the wave equation with integral data in a cylindrical domain”, Sib. Zh. Vychisl. Mat., 22:4 (2019),  381–397  mathnet
2018
4. A. B. Bakushinskii, A. S. Leonov, “Low-cost numerical method for solving a coefficient inverse problem for the wave equation in three-dimensional space”, Zh. Vychisl. Mat. Mat. Fiz., 58:4 (2018),  561–574  mathnet  elib; Comput. Math. Math. Phys., 58:4 (2018), 548–561  isi  scopus
2016
5. A. B. Bakushinskii, M. Yu. Kokurin, “Iteratively regularized Gauss–Newton method for operator equations with normally solvable derivative at the solution”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 8,  3–11  mathnet; Russian Math. (Iz. VUZ), 60:8 (2016), 1–8  isi  scopus
2015
6. A. B. Bakushinskii, M. Yu. Kokurin, “Iterative methods of stochastic approximation for solving non-regular nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 55:10 (2015),  1637–1645  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:10 (2015), 1597–1605  isi  elib  scopus
2014
7. A. B. Bakushinskii, A. S. Leonov, “New a posteriori error estimates for approximate solutions to iregular operator equations”, Num. Meth. Prog., 15:2 (2014),  359–369  mathnet
2012
8. A. B. Bakushinskii, M. M. Kokurin, M. Yu. Kokurin, “On a complete discretization scheme for an ill-posed Cauchy problem in a Banach space”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  96–108  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 53–65  isi  scopus
9. A. B. Bakushinskii, M. M. Kokurin, M. Yu. Kokurin, “On a class of finite-difference schemes for solving ill-posed Cauchy problems in Banach spaces”, Zh. Vychisl. Mat. Mat. Fiz., 52:3 (2012),  483–498  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 52:3 (2012), 411–426  isi  elib  scopus
2010
10. A. B. Bakushinskii, M. Yu. Kokurin, V. V. Klyuchev, “Convergence rate estimation for finite-difference methods of solving the ill-posed Cauchy problem for second-order linear differential equations in a Banach space”, Num. Meth. Prog., 11:1 (2010),  25–31  mathnet
2006
11. A. B. Bakushinskii, M. Yu. Kokurin, V. V. Klyuchev, “A rate of convergence and error estimates for difference methods used to approximate solutions to ill-posed Cauchy problems in a Banach space”, Num. Meth. Prog., 7:2 (2006),  163–171  mathnet
2004
12. A. B. Bakushinskii, M. Yu. Kokurin, “Continuous methods for stable approximation of solutions to nonlinear equations in the Banach space based on the regularized Newton–Kantarovich scheme”, Sib. Zh. Vychisl. Mat., 7:1 (2004),  1–12  mathnet  zmath
13. A. B. Bakushinskii, “An iteratively regularized gradient method for solving nonlinear irregular equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:5 (2004),  805–811  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:5 (2004), 759–765
2003
14. A. B. Bakushinskii, M. Yu. Kokurin, A. I. Kozlov, “Stable gradient design method for inverse problem of gravimetry”, Matem. Mod., 15:7 (2003),  37–45  mathnet  mathscinet  zmath
15. A. B. Bakushinskii, A. I. Kozlov, M. Yu. Kokurin, “On some inverse problem for a three-dimensional wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 43:8 (2003),  1201–1209  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:8 (2003), 1149–1158
2002
16. A. B. Bakushinskii, M. Yu. Kokurin, N. A. Yusupova, “Iterative Newton-type methods with projecting for solution of nonlinear ill-posed operator equations”, Sib. Zh. Vychisl. Mat., 5:2 (2002),  101–111  mathnet  zmath
17. A. B. Bakushinskii, “Convergence rate of iterative regularization algorithms for linear problems with convex constraints”, Zh. Vychisl. Mat. Mat. Fiz., 42:7 (2002),  933–936  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:7 (2002), 897–900
2001
18. A. B. Bakushinskii, M. Yu. Kokurin, N. A. Yusupova, “On iterative methods of gradient type for solving nonlinear ill-posed equations”, Sib. Zh. Vychisl. Mat., 4:4 (2001),  317–329  mathnet  zmath
19. A. B. Bakushinskii, M. Yu. Kokurin, “Conditions of sourcewise representation and rates of convergence of methods for solving ill-posed operator equations. Part II”, Num. Meth. Prog., 2:1 (2001),  65–91  mathnet
2000
20. A. B. Bakushinskii, M. Yu. Kokurin, “Conditions of sourcewise representation and rates of convergence of methods for solving ill-posed operator equations. Part I”, Num. Meth. Prog., 1:1 (2000),  62–82  mathnet
21. A. B. Bakushinskii, “Gradient-type iterative methods with projection onto a fixed subspace for solving irregular operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:10 (2000),  1447–1450  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:10 (2000), 1387–1390
22. A. B. Bakushinskii, M. Yu. Kokurin, N. A. Yusupova, “Necessary conditions for the convergence of iterative methods for solving irregular nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:7 (2000),  986–996  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:7 (2000), 945–954
1999
23. A. B. Bakushinskii, M. Yu. Kokurin, “Iterative regularization algorithms for monotone variational inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 39:4 (1999),  553–560  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 39:4 (1999), 525–532
1998
24. A. B. Bakushinskii, “Iterative methods of gradient type of irregular operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:12 (1998),  1962–1966  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:12 (1998), 1884–1887
25. A. B. Bakushinskii, “On the rate of convergence of iterative processes for nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:4 (1998),  559–563  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:4 (1998), 538–542
1997
26. A. B. Bakushinskii, “Iterative methods for the solution of nonlinear operator equations without the property of the regularity”, Fundam. Prikl. Mat., 3:3 (1997),  685–692  mathnet  mathscinet  zmath
1996
27. A. B. Bakushinskiĭ, “Linear approximation of the solutions of nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 36:9 (1996),  6–12  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:9 (1996), 1169–1174  isi
1995
28. A. B. Bakushinskii, “Iterative methods without saturation for solving degenerate nonlinear operator equations”, Dokl. Akad. Nauk, 344:1 (1995),  7–8  mathnet  mathscinet  zmath
1994
29. A. B. Bakushinskiĭ, “Note on the regularizing properties of methods of conjugate directions”, Zh. Vychisl. Mat. Mat. Fiz., 34:3 (1994),  481–483  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:3 (1994), 407–408  isi
1993
30. A. B. Bakushinskii, “Iterative methods for solving nonlinear operator equations without regularity. A new approach”, Dokl. Akad. Nauk, 330:3 (1993),  282–284  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 451–454
1992
31. A. B. Bakushinskii, “The problem of the convergence of the iteratively regularized Gauss–Newton method”, Zh. Vychisl. Mat. Mat. Fiz., 32:9 (1992),  1503–1509  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:9 (1992), 1353–1359  isi
1990
32. N. Yu. Bakaev, A. B. Bakushinskii, “On the theory of approximate methods for solving an ill-posed abstract Cauchy problem”, Dokl. Akad. Nauk SSSR, 312:4 (1990),  777–782  mathnet  mathscinet  zmath; Dokl. Math., 41:3 (1990), 475–480
1988
33. A. B. Bakushinskii, A. V. Goncharsky, S. Yu. Levitan, “Fast linear iterative algorithms of image restoration”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988),  933–937  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 210–213
1987
34. A. B. Bakushinskii, V. N. Trushnikov, “Rough conjugate directions methods”, Zh. Vychisl. Mat. Mat. Fiz., 27:12 (1987),  1763–1770  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 105–109
35. A. B. Bakushinskii, “Iterative regularizing algorithms for nonlinear problems”, Zh. Vychisl. Mat. Mat. Fiz., 27:4 (1987),  617–621  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 196–199
1984
36. A. B. Bakushinskii, “Remarks on the choice of regularization parameter from quasioptimality and relation tests”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984),  1258–1259  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 181–182
1983
37. A. B. Bakushinskii, “An asymptotic relation for the iteratively regularized Newton–Kantorovich method”, Zh. Vychisl. Mat. Mat. Fiz., 23:1 (1983),  216–218  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:1 (1983), 152–153
1982
38. A. B. Bakushinskii, “Principle of the residual in the case of a perturbed operator for general regularizing algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 22:4 (1982),  989–993  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:4 (1982), 225–230
39. A. B. Bakushinskii, V. S. Sizikov, “Some nonstandard regularizing algorithms and their numerical realization”, Zh. Vychisl. Mat. Mat. Fiz., 22:3 (1982),  532–539  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:3 (1982), 37–44
1979
40. A. B. Bakushinskii, “Equivalent transformations of variational inequalities and their use”, Dokl. Akad. Nauk SSSR, 247:6 (1979),  1297–1300  mathnet  mathscinet  zmath
41. A. B. Bakushinskii, “On the principle of iterative regularization”, Zh. Vychisl. Mat. Mat. Fiz., 19:4 (1979),  1040–1043  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:4 (1979), 256–260
1978
42. A. B. Bakushinskii, “Optimal and quasi-optimal methods for the solution of linear problems that are generated by regularizing algorithms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 11,  6–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:11 (1978), 1–4
1977
43. A. B. Bakushinskii, “Methods for the solution of monotone variational inequalities that are based on the principle of iterative regularization”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977),  1350–1362  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 12–24
1976
44. A. B. Bakushinskii, “A regularizing algorithm on the basis of the Newton–Kantorovič method for the solution of variational inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976),  1397–1404  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 16–23
45. A. B. Bakushinskii, “The stability and domain of convergence of certain regularizing algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 16:1 (1976),  228–232  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:1 (1976), 219–224
1975
46. A. B. Bakushinskii, A. S. Apartsyn, “Methods of stochastic approximation type for the solution of linear ill-posed problems”, Sibirsk. Mat. Zh., 16:1 (1975),  12–18  mathnet  mathscinet  zmath; Siberian Math. J., 16:1 (1975), 9–14  isi
1974
47. A. B. Bakushinskii, B. T. Polyak, “On the solution of variational inequalities”, Dokl. Akad. Nauk SSSR, 219:5 (1974),  1038–1041  mathnet  mathscinet  zmath
1973
48. A. B. Bakushinskii, “A remark on a class of regularizing algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 13:6 (1973),  1596–1598  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:6 (1973), 278–282
49. A. B. Bakushinskii, “The problem of constructing linear regularizing algorithms in Banach spaces”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973),  204–210  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 261–270
1972
50. A. B. Bakushinskii, “Difference methods of solving ill-posed Cauchy problems for evolution equations in a complex $B$-space”, Differ. Uravn., 8:9 (1972),  1661–1668  mathnet  mathscinet  zmath
51. A. B. Bakushinskii, “The solution by difference methods of an ill-posed Cauchy problem for a second order abstract differential equation”, Differ. Uravn., 8:5 (1972),  881–890  mathnet  mathscinet  zmath
1971
52. A. B. Bakushinskii, “Difference schemes for the solution of ill-posed abstract Cauchy problems”, Differ. Uravn., 7:10 (1971),  1876–1885  mathnet  mathscinet
53. A. B. Bakushinskii, “Stabilization of solutions of linear differential equations in Hilbert space”, Mat. Zametki, 9:4 (1971),  415–420  mathnet  mathscinet  zmath; Math. Notes, 9 (1971), 239–242
1970
54. A. B. Bakushinskii, “Remarks on the Kupradze–Aleksidze method”, Differ. Uravn., 6:7 (1970),  1298–1301  mathnet  mathscinet  zmath
55. A. B. Bakushinskii, “On extending the principle of the residual”, Zh. Vychisl. Mat. Mat. Fiz., 10:1 (1970),  210–213  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:1 (1970), 288–293
1969
56. A. B. Bakushinskii, “The construction of regularizing algorithms in the case of random noise”, Dokl. Akad. Nauk SSSR, 189:2 (1969),  231–233  mathnet  mathscinet  zmath
1968
57. A. B. Bakushinskii, “Regularization algorithms for linear equations with unbounded operators”, Dokl. Akad. Nauk SSSR, 183:1 (1968),  12–14  mathnet  mathscinet  zmath
58. A. B. Bakushinskii, “Some properties of regularizing algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 8:2 (1968),  426–429  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:2 (1968), 254–259
59. A. B. Bakushinskii, V. N. Strakhov, “The solution of some integral equations of the first kind by the method of successive approximation”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  181–185  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 250–256
1967
60. A. B. Bakushinskii, “A general method of constructing regularizing algorithms for a linear incorrect equation in Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 7:3 (1967),  672–677  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:3 (1967), 279–287
1965
61. A. B. Bakushinskii, “A numerical method for solving Fredholm integral equations of the 1st kind”, Zh. Vychisl. Mat. Mat. Fiz., 5:4 (1965),  744–749  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:4 (1965), 226–233
1963
62. A. B. Bakushinskii, “A method of solving “degenerate” and “almost degenerate” linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 3:6 (1963),  1113–1114  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:6 (1963), 1522–1524
63. V. K. Vlasov, A. B. Bakushinskii, “The method of potentials and the numerical solution of Dirichlet' s problem for the Laplace equation”, Zh. Vychisl. Mat. Mat. Fiz., 3:3 (1963),  574–580  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:3 (1963), 767–776

1999
64. A. A. Bakushinskii, “Correction to: “On the problem of linear approximation of solutions of nonlinear operator equations””, Zh. Vychisl. Mat. Mat. Fiz., 39:4 (1999),  704  mathnet  mathscinet; Comput. Math. Math. Phys., 39:4 (1999), 674
1964
65. A. B. Bakushinskii, S. S. Gaysaryan, A. D. Gorbunov, “Numerical solution of ordinary and partial differential equation. Ed. L. Fox . Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 4:3 (1964),  615–617  mathnet; U.S.S.R. Comput. Math. Math. Phys., 4:3 (1964), 321–324

Presentations in Math-Net.Ru
1. Универсальные методы аппроксимации решений нелинейных уравнений
A. B. Bakushinskii
PreMoLab Seminar
December 11, 2013 17:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022